# SDR UIEA200700302

- Difficulty date: July 27, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B15410603
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT FWD UPPER CORNER CUTOUT INNER SURFACE MED NR 3L.  REMOVED CORROSION ON INNER SURFACE OF L-3 DOOR CUTOUT IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW BOEING MSG SR-1384850927-4.  FABRICATED REPLACEMENT TAB FROM .080 2024-T3 PER SAME BOEING MESSAGE.  REPLACED SKIN WITH P/N 65B15410-603 IAW BOEING MESSAGE NUMBER SR-1-38450927-2.
